# SDR COMA0260037

- Difficulty date: January 1, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 12,467 hours, 11,823 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 6015300
- Condition: Cracked
- Location: Aft Equipment Ba
- Part time: 12,467 hours, 11,823 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED.REAPIRED DAMAGE I/A/W REO 601R-53-61-345.
